# SDR COMA0060269

- Difficulty date: March 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 857D100101
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  SYSTEM WILL NOT RESET.  REPLACED THE RIGHT NR 1 V FLEX DRIVE SHAFT.
